PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 31 | 1 | 275-280
Tytuł artykułu

Deformations of a strongly pseudo-convex domain of complex dimension ≥ 4

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
31
Numer
1
Strony
275-280
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Mathematical Institute, College of Liberal Arts, Kagoshima University, Kagoshima, 890, Japan
Bibliografia
  • [Ak1] T. Akahori, The new Neumann operator associated with deformations of strongly pseudo-convex domains and its applications to deformation theory, Invent. Math. 68 (1982), 317-352.
  • [Ak2] T. Akahori, A criterion for the Neumann type problem over a differential complex on a strongly pseudo-convex domain, Math. Ann. 264 (1983), 525-535.
  • [B-K] J. Bingener and S. Kosarew, Lokale Modulräume in der analytischen Geometrie, Aspects of Math., D2, D3, Vieweg-Verlag, Braunschweig, 1987.
  • [B-S-W] D. Burns, S. Schnider and R. O. Wells, Deformations of strictly pseudo-convex domains, Invent. Math. 46 (1978), 237-253.
  • [E] H. von Essen, Nonflat deformations of modules and isolated singularities, Math. Ann. 287 (1990), 413-427.
  • [Fl] H. Flenner, Ein Kriterium für die Offenheit der Versalität, Math. Z. 178 (1981), 449-473.
  • [G] A. Galligo, Théorème de division et stabilité en géométrie analytique locale, Ann. Inst. Fourier (Grenoble) 29 (1979), 107-184.
  • [M1] K. Miyajima, Deformations of a complex manifold neear a strongly pseudo-convex real hypersurface and a realization of Kuranishi family of strongly pseudo-convex CR structures, Math. Z. 205 (1990), 593-602.
  • [M2] K. Miyajima, Kuranishi family of strongly pseudo-convex domains, Osaka Math. J., to appear.
  • [M3] K. Miyajima, in preparation.
  • [N] S. Nakano, Vanishing theeorems for weakly 1-complete manifolds, II, Publ. R.I.M.S. Kyoto Univ. 10 (1974), 101-110.
  • [O] T. Ohsawa, A reduction theorem for cohomology groups of very strongly q-convex Kähler manifolds, Invent. Math. 63 (1981), 335-354.
  • [Sch] M. Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc. 130 (1968), 208-222.
  • [Si] Y.-T. Siu, The 1-convex generalization of Grauert's direct image theorem, Math. Ann. 190 (1971), 203-214.
  • [Sp1] K. Spallek, Differenzierbare und holomorphe Funktionen auf analytischen Mengen, Math. Ann. 161 (1965), 143-162.
  • [Sp2] K. Spallek, Zum Satz von Osgood und Hartogs für analytische Moduln. II, Math. Ann. 182 (1969), 77-94.
  • [Ti] C. Tian, Smoothness of the universal deformation space of compact Calabi-Yau manifolds and its Petersson-Weil metric, in: Mathematical Aspects of String Theory, S. T. Yau (ed.), World Scientific, 1987, 629-646.
  • [To] A. N. Todorov, The Weil-Petersson geometry of the moduli space of SU(≥ 3) (Calabi-Yau) manifolds I, Comm. Math. Phys. 126 (1989), 325-346.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv31z1p275bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.